# SDR VTZA97567

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Main Brakes
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6610 - ORF-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO NORMAL BRAKE PRESSURE WOULD NOT STOP AIRCRAFT.  MAINTENANCE INSPECTED AND FOUND MAIN BRAKE ACCUMULATOR LOW.  MAINTENANCE SERVICED BRAKE SYSTEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
